pullmicort any side effects

hi all im just wondering if anyone on this drug has ver broken out in an unexplained rash that itches really bad its getting worse each day i am going to the hos for my check up in the morn so ill show them . but was wondering if any one had any thoughts. i was afraid it was shingles as my imume syston would be very lw after a year on steroids god im so itchy . any help plezzzzzzz. caroline

3 Replies

oldestnewest
  • Both my son and I have been or pulimcort for years, but experience no rashes. Are you sure it is not a allergy rash to something else.

  • Shingles will appear like blisters and only on one side of your body (don't cross the midline). I had it over xmas. Contact ure dr if ure unsure as if you catch it early enough they can prescribe anti virals.

    Hope that helps a little bit.

    Em

  • rash

    tanks guys no its not shingles as these are spots that are itchy my husband bought me areally expensive gift set or mothers day and i used the sower gel i am wondering if that could be it . and they are now on my legs like working ther way down ouch.

You may also like...